# SDR DALA2024011000405

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,817 hours, 17,346 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 VERTICAL STABILIZER R/H SIDE AUXILIARY SPAR PANEL BETWEEN FSS195 AND FSS295 FOUND DELAMINATION. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 614667-14 (0144755)
